# SDR ASA2008F00006

- Difficulty date: September 3, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED DRAG ANGLE LEFT LOWER VERT STAB (MARKED). PERFORMED EDDY CURRENT  INSPECTION OF LEFT V/STAB TO FUSELAGE DRAG ANGLE IAW CRJ 700 NDTM 51-20-006.  DRAG ANGLE IS VERIFIED CRACKED AND END OF CRACK IS MARKED.  PERFORMED CUTOUT OF DAMAGED AREA LOCATED OF LT LOWER VERTICAL STAR AND REMOVED BURS AND SHARP  EDGES IAW RFO 670-55-31-018.  (K)
